# SDR C2XA04TY073

- Difficulty date: April 28, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N16511
- Make and model: Emb EMB-135ER
- Aircraft serial: 145267
- Aircraft time: 7,276 hours, 7,346 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009408
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 2C INSPECTION THE RIGHT PCS AILERON O/B BRACKET BUSHING WAS FOUND MIGRATING.  MAINT REMOVED AND REPLACED THE RIGHT AILERON PCA ATTACH BRACKET IAW EA-2710-01017 AND 51-20-03; 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
